I have taken Requip or Ropinirol for about 3 years for Willis-Ekbom disease. Well, that's about 2 years too long,because of a phenomenon called augmentation. Augmentation occurs when a medication stops working and actually makes the symptoms worse. So I'm in the process of switching over to Mirapex. It requires that the drug is titrated up to a full dose. Well, that restlessness is all over my body. My arms are so bad I can hardly use them to type. How miserable is that?? I know there are so many people that are dealing with this illness so there is so much misery that we never know about. We just know what is happening in our own world and many days that's about all we can handle. I know that's true for me. I think one problem I get into is that I don't think to take my medication early enough so the Willis-Ekbom starts activating before I take the medication and then I find myself trying to catch up with it. I should probably set an alarm to remind me so I take the medication on time. I don't know about you, but I get tired of thinking about what I should be doing next. That restlessness is so uncomfortable and I mentally manage it for a while and then I get to the point that I don't think I can take it another second!! How is that for you? Do you have the same problem managing your medication??
Meanwhile, I am also suffering with some serious nausea. I think I have gastroparesis and will be seeing a GI doctor in one week down in Scottsdale, AZ. I decided that I needed to go on a diet for gastroparesis to see if that would help. Basically that's a no fat, no fiber diet. Do you realize how many foods have either fat or fiber in them?? That eliminates most vegetables. I just got up to take a Zofran so I can finish this post. Just another thing to add to the misery! So, I will let you know what the GI doctor says. You may be having the same problem so it may help you get the medical care you need. I can tell you why I'm so nauseated right now. I just had two bites of chocolate cake and that did it. Too much fat! I really need to stop that. To be continued . . .
Take good care and stay warm. Winter has come to North America with a very loud roar!!